# SDR DL72W951170

- Difficulty date: March 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2813W
- Make and model: Boeing 727247
- Aircraft serial: 20869
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: 26rt Sta 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV FOUND CORROSION ON STR 26R AT STA 740 FWD BB.  TRIMMED AND DRILLED UP STR SPLICE PER SRM 53-10-3.
